Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 232, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2025, 9:14 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2025, 9:14 PM EDT (01:14 UTC)
- Expired
- Jun 6, 2025, 9:32 PM EDT
- In force
- 18 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Gordon County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1371 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
328
WUUS52 KFFC 070114
SVRFFC
GAC015-129-070145-
/O.NEW.KFFC.SV.W.0232.250607T0114Z-250607T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
914 PM EDT Fri Jun 6 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Gordon County in northwestern Georgia...
Northeastern Bartow County in northwestern Georgia...
* Until 945 PM EDT.
* At 914 PM EDT, a severe thunderstorm was located near Sonoraville,
or near Calhoun, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Calhoun, Adairsville, Fairmount, Ranger, Sonoraville, Redbud,
Folsom, and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3452 8465 3451 8466 3447 8465 3443 8465
3435 8472 3434 8496 3452 8499 3456 8468
TIME...MOT...LOC 0114Z 261DEG 36KT 3445 8488
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
502
WWUS52 KFFC 070132
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Fri Jun 6 2025
GAC015-129-070141-
/O.CAN.KFFC.SV.W.0232.000000T0000Z-250607T0145Z/
Gordon GA-Bartow GA-
932 PM EDT Fri Jun 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON AND
NORTHEASTERN BARTOW COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
&&
LAT...LON 3452 8465 3451 8466 3447 8465 3443 8465
3435 8472 3434 8496 3452 8499 3456 8468
TIME...MOT...LOC 0130Z 261DEG 36KT 3448 8467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:03 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 6, 8:03 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 803 PM EDT Fri Jun 6 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This evening through Saturday) Issued at 319 PM EDT Fri Jun 6 2025 Key Messages: - The highest severe weather threat this evening will occur in northwest Georgia between 6 PM and 2 AM. - A line of strong to severe thunderstorms may impact Georgia between 4 PM and 11 PM on Saturday, with damaging winds in west Georgia being the primary concern. This Evening and Tonight: Widely scattered showers and thunderstorms will continue across portions of Georgia through sunset. Then storm activity should diminish over most of the state due to a loss of diurnal heating. The exception should be northwest Georgia where a weak shortwave will provide the necessary lift for continued storm activity. Isolated strong storms could occur before 6 PM, but the peak in any severe activity should be north of Interstate 85 during the 6 PM to 2 AM time window. Bulk shear (0-6 km) of 25 to 35 kt, MUCAPE values in the 1200-2200 J/kg range and hodographs that lean towards the linear, should support organized convection in the form of clusters or bowing line segments. This should broadly favor isolated damaging wind gusts in the 40 to 60 mph range as the main threat. A Severe Thunderstorm Watch may be considered for northwest Georgia at some point this evening. Thunderstorms activity should diminish rapidly after 2 AM. Saturday's Severe Outlook: The primary change in the forecast for Saturday is the upgrade in the SPC's Severe Weather Outlook from Slight (Level 2 of 5) to Enhanced (Level 3 of 5) for parts of west Georgia and Alabama. The upgrade was made do to the increasing likelihood of an MCS with damaging straight line winds after 4 PM on Saturday. The primary threat should be gusts in the 50 to 70 mph range, though an brief tornadic spin up is possible. Diurnally driven thunderstorms may develop in the afternoon ahead of any MCS and there is small risk that a couple of the could produce severe downbursts. The storms associated with tomorrows severe MCS threat should develop along the KS/OK border this evening, then they will progress rapidly to the east along a well defined theta-e gradient tonight and Saturday morning. Warm and humid conditions on Saturday, especially in Alabama, but continuing into Georgia, will provide ample fuel for vigorous updrafts. Per the HREF guidance, widespread MUCAPE values in excess of 2000 J/kg are likely Saturday afternoon and evening. This instabillity should combine with weak a shortwave and strong cool pool development to further enhance storm organization. The current Enhanced Risk area highlights the most likely track of any MCS. However much deepens on the strength of the cold pool that develops to our west. A very strong cold pool could drive the core of the severe threat further south, while less organization could allow storms to inch northwards. In either case, anyone with afternoon or evening plans across west Georgia should monitor the weather closely on Saturday. Albright && .LONG TERM... (Sunday morning through next Thursday) Issued at 319 PM EDT Fri Jun 6 2025 - Daily rain and thunder chances to persist Sunday through at least Thursday of next week. - There remains a potential for severe thunderstorms on Sunday and Monday. - Near-normal temperatures (+/- 3 deg) through Thursday. The long term forecast, Sunday through at least Thursday of next week, looks to be largely unsettled with daily rain and thunder chances as a result of several disturbances rounding the base of a large upper low situated over the Upper MidWest. As we know, defining specifics such as timing and placement of convection can be tricky during a NW flow type pattern which is where we currently find ourselves in... On Sunday Morning, showers and thunderstorms may be ongoing in the form of a cluster or MCS type feature as a shortwave and associated low pressure system -- likely becoming occluded -- track through the Ohio and TN Valleys. Some storms may be strong to severe as they enter the area but may lose steam with the lack of heating. However, the location of the frontal boundary and any remnant boundaries may provide the focus for additional storm development later in the afternoon into the evening on Sunday. This will largely depend on how quickly things recover from morning activity. The Storm Prediction Center (SPC) has much of Central GA highlighted in a Slight Risk area (Level 2 out of 5) during this time period. Damaging winds will be the primary hazard for any storms Sunday morning with damaging winds and an isolated hail threat if/when storms materialize during the afternoon and evening. We'll have to see how far the frontal boundary makes it through the area on Sunday as this will be a focus area for storm development on Monday and possibly on Tuesday. Theta-e guidance suggests somewhere in the vicinity of Interstates 20 and 85. The upper low over the Upper MidWest will also be shifting east towards the Great Lakes and may provide that extra lift need to get thunderstorms mainly during the afternoon and evening both Monday and Tuesday. On thing to monitor will be the threat for severe thunderstorms -- SPC maintains a 15% risk area for Monday (currently Day 4) just to our west. Would not be surprised to see a risk area depicted in their next update for what would be Day 3 for portions of Central GA. Heading into mid-week (Wednesday), the upper low lifts to the northeast, weak ridging builds over the Central U.S and surface high pressure begins to take up residence over portions of the Ohio and TN Valley Regions. Daily rain and thunder chances look to be diurnally enhanced (i.e. coincide with daytime heating). As you plan for vacations, travel, outdoor activities, etc. keep in mind that frequent lightning, gusty erratic winds, and locally heavy rainfall may accompany any storms regardless of severity. Stay weather aware! Near-normal temperatures can be expected through the long term period -- forecast highs in the 80s and lows in the 60s. The presence of clouds and/or convection could have an impact on temperatures resulting in slightly cooler temperatures. 07 && .AVIATION... (00Z TAFS) Issued at 755 PM EDT Fri Jun 6 2025 Scattered thunderstorms are ongoing across portions of far north and northwest Georgia, and will continue to move east over the next few hours. As a result, there is a TEMPO for TSRA from 01-03Z at ATL. MVFR to IFR level clouds and lowered visibilities between 4-6 SM may develop in the morning between 09-14Z in locations that see rainfall this evening, though confidence is low on the extent of any ceiling/visibility restrictions that could occur. Winds will be W through the period, at 5-8 kts this evening and overnight, then increasing to 8-12 kts with gusts of 18-22 kts after 15Z on Saturday. Another round of thunderstorms is forecast to enter the area in the mid to late afternoon on Saturday, moving eastward through the evening. A PROB30 for TSRA is being carried from 22-02Z at ATL on Saturday. //ATL Confidence...00Z Update... Medium confidence on Saturday morning lower cigs/vsbys and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 70 83 / 20 30 40 70 Atlanta 72 88 71 83 / 40 50 50 80 Blairsville 64 82 64 78 / 50 40 60 70 Cartersville 69 88 69 83 / 30 40 60 80 Columbus 73 92 74 88 / 30 60 50 80 Gainesville 70 87 70 82 / 30 30 50 70 Macon 72 92 73 88 / 10 60 60 80 Rome 70 88 70 85 / 30 50 60 70 Peachtree City 70 88 70 84 / 30 60 60 80 Vidalia 74 93 75 91 / 10 40 40 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Albright LONG TERM....07 AVIATION...King
Hazardous weather outlook, Jun 6, 3:25 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 325 PM EDT Fri Jun 6 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 325 PM EDT Fri Jun 6 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms with the potential to produce wind gusts in the 40 to 60 mph range may occur in northwest Georgia between between 4 PM today and 2 AM Saturday. Isolated storms are possible in other portions of western and central Georgia during the same time range, but the severe risk is lower. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms are possible across Georgia Saturday afternoon, but the greatest risk for severe weather is expected in west central Georgia between 4 PM and 11 PM when a complex of storms moves out of Alabama. The primary hazard with this line of storms should be wind gusts in the 50 to 70 mph range. Daily thunderstorm activity will likely continue in Georgia through next Thursday. A limited potential for severe weather will exist each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 6, 7:11 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Fri Jun 6 2025
GAZ005>007-070000-
Gilmer GA-Murray GA-Fannin GA-
711 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of north central
Gilmer, northeastern Murray and Fannin Counties through 800 PM EDT...
At 710 PM EDT, a strong thunderstorm was near Jones Mill, or 12 miles
southwest of Ducktown, moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Blue Ridge, Morganton, Hemp, Mineral Bluff, Jones Mill, Higdon,
Colwell, Hurst, Loving, Cohutta Wilderness, and Epworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3499 8416 3498 8415 3495 8418 3493 8416
3491 8413 3489 8411 3486 8412 3485 8414
3483 8415 3479 8418 3484 8465 3499 8464
TIME...MOT...LOC 2310Z 275DEG 34KT 3493 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 7:46 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Fri Jun 6 2025
GAZ006-007-070015-
Gilmer GA-Fannin GA-
746 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of northeastern Gilmer
and southeastern Fannin Counties through 815 PM EDT...
At 746 PM EDT, a strong thunderstorm was over Cherry Log, or 7 miles
southwest of Blue Ridge, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ellijay, Blue Ridge, East Ellijay, Dial, Margret, Pisgah, Cherry Log,
and Hurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3486 8415 3485 8414 3484 8415 3481 8414
3480 8413 3480 8410 3478 8409 3465 8417
3470 8450 3487 8450
TIME...MOT...LOC 2346Z 273DEG 21KT 3479 8441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 7:54 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Fri Jun 6 2025
GAZ011-019-070045-
Chattooga GA-Floyd GA-
754 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 845 PM EDT...
At 754 PM EDT, a strong thunderstorm was over Waterhouse, or near
Forney, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Cave Spring, Seney, Lindale, and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3436 8516 3410 8508 3410 8512 3408 8512
3408 8516 3410 8516 3410 8526 3409 8526
3408 8534 3408 8542 3432 8546
TIME...MOT...LOC 2354Z 274DEG 26KT 3416 8549
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 7:58 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 PM EDT Fri Jun 6 2025
GAZ030-041-070045-
Polk GA-Haralson GA-
758 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of Haralson and Polk
Counties through 845 PM EDT...
At 758 PM EDT, a strong thunderstorm was over Borden Springs, or 7
miles east of Piedmont, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Buchanan, Bremen, Rockmart, Tallapoosa, Fish Creek, Etna,
Felton, Eubank Lake, Esom Hill, and Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8542 3408 8526 3410 8526 3410 8516
3408 8516 3408 8512 3410 8512 3410 8508
3377 8505 3368 8534
TIME...MOT...LOC 2358Z 274DEG 26KT 3393 8549
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 6, 8:17 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Fri Jun 6 2025
GAZ006>008-014-015-070045-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
817 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of Lumpkin,
southeastern Gilmer, north central Dawson, southern Union and
southeastern Fannin Counties through 845 PM EDT...
At 817 PM EDT, a strong thunderstorm was over Stover Creek Shelter,
or 14 miles southeast of Blue Ridge, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dahlonega, Suches, Camp Merrill, Margret, Woods Hole Shelter, Dial,
Springer Mountain Shelter, Len Foote Hike Inn, Pisgah, Black Gap
Shelter, Stover Creek Shelter, Hawk Mountain Shelter, Porter Springs,
Turners Corner, Nimblewill, Blood Mountain Shelter, Gaddistown, and
Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3473 8385 3472 8386 3469 8386 3468 8387
3467 8387 3466 8388 3462 8388 3461 8387
3458 8387 3449 8393 3460 8435 3481 8426
TIME...MOT...LOC 0017Z 285DEG 27KT 3468 8419
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 6, 8:46 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Fri Jun 6 2025
GAZ011-012-019-020-070115-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
846 PM EDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of northeastern Floyd,
southwestern Gordon, central Chattooga and northwestern Bartow
Counties through 915 PM EDT...
At 846 PM EDT, a strong thunderstorm was over Armuchee, or 7 miles
north of Rome, moving east at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Calhoun, Adairsville, Plainville, Shannon, Pinson, Oostanaula,
Tidings, and Armuchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3433 8533 3446 8531 3449 8497 3444 8493
3432 8494
TIME...MOT...LOC 0046Z 268DEG 31KT 3438 8522
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jun 6, 8:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 6, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 32 min |
| Jun 6, 11:30 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 7, 12:00 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 7, 12:26 AM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Haralson, Polk, Walker | 47 min |
| Jun 7, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 40 min |
| Jun 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more | 52 min |
| Jun 7, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 44 min |
| Jun 7, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Union, Whitfield | 42 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more | 46 min |
| Jun 7, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 42 min |
| Jun 7, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, Pickens | 42 min |
| Jun 7, 5:34 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin | 26 min |
| Jun 7, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union, White | 34 min |
| Jun 7, 5:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more | 26 min |
| Jun 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more | 50 min |
| Jun 7, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Hall, Lumpkin, White | 28 min |
| Jun 7, 6:03 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 27 min |
| Jun 7, 6:07 PM EDT | Special Weather Statement | FFC | Butts, Harris, Henry, Lamar, Meriwether, Pike and 2 more | 38 min |
| Jun 7, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more | 48 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton | 30 min |
| Jun 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 37 min |
| Jun 7, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 29 min |
| Jun 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more | 41 min |
| Jun 7, 6:41 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jun 7, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 45 min |
| Jun 7, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more | 44 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 26 min |
| Jun 7, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Jun 7, 7:06 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 24 min |
| Jun 7, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 35 min |
| Jun 7, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 25 min |
| Jun 7, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 35 min |
| Jun 7, 7:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 7, 7:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.